# SDR 08FDEA04418

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 4071M68G03
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE RIGHT T/R UPPER HINGE CLOSE OUT PANEL IS CRACKED AT THE HINGE RELIEF.  REPLACED DAMAGED HINGE ACCESS PANEL WITH A NEW PANEL IAW SRM 51-31-01.
